Previous |  Up |  Next


Title: On relations approximated by continuous functions (English)
Author: Holá, Ľ.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 28
Issue: 2
Year: 1987
Pages: 67-72
Category: math
MSC: 46E99
MSC: 54C60
idZBL: Zbl 0694.54018
idMR: MR0932741
Date available: 2012-10-05T21:47:07Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_028-1987-2_10.pdf 389.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo